RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vorob'ev, Yurii Mikhailovich

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 19
Presentations: 1

Number of views:
This page:330
Abstract pages:3819
Full texts:1302
References:492
Doctor of physico-mathematical sciences
Website: http://www.mat.uson.mx/captura/cv/yury.pdf

http://www.mathnet.ru/eng/person8703
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/192631

Publications in Math-Net.Ru
2017
1. José Antonio Vallejo, Yury Vorobiev, “$G$-Invariant Deformations of Almost-Coupling Poisson Structures”, SIGMA, 13 (2017), 022, 13 pp.  mathnet  isi  scopus
2014
2. José A. Vallejo, Yurii Vorobiev, “Invariant Poisson Realizations and the Averaging of Dirac Structures”, SIGMA, 10 (2014), 096, 20 pp.  mathnet  isi  scopus
2012
3. Dennise García-Beltrán, José A. Vallejo, Yuriĭ Vorobjev, “On Lie algebroids and Poisson algebras”, SIGMA, 8 (2012), 006, 14 pp.  mathnet  mathscinet  isi  scopus
2008
4. Yu. M. Vorob'ev, “Obstructions to the Equivalence of Poisson Structures Near a Symplectic Leaf of Semisimple and Compact Type”, Funktsional. Anal. i Prilozhen., 42:2 (2008),  81–84  mathnet  mathscinet  zmath; Funct. Anal. Appl., 42:2 (2008), 148–150  isi  scopus
2006
5. Yu. M. Vorob'ev, “Linearizability of Poisson structures around singular symplectic leaves”, Mat. Zametki, 80:6 (2006),  825–837  mathnet  mathscinet  zmath  elib; Math. Notes, 80:6 (2006), 780–790  isi  scopus
2005
6. Yu. M. Vorob'ev, “On the Linearization of Hamiltonian Systems on Poisson Manifolds”, Mat. Zametki, 78:3 (2005),  323–330  mathnet  mathscinet  zmath  elib; Math. Notes, 78:3 (2005), 297–303  isi  scopus
2001
7. Yu. M. Vorob'ev, “On Linearized Poisson Structures”, Mat. Zametki, 70:4 (2001),  535–543  mathnet  mathscinet  zmath; Math. Notes, 70:4 (2001), 486–493  isi
2000
8. Yu. M. Vorob'ev, “Hamiltonian structures of the first variation equations and symplectic connections”, Mat. Sb., 191:4 (2000),  3–28  mathnet  mathscinet  zmath  elib; Sb. Math., 191:4 (2000), 477–502  isi  scopus
1994
9. Yu. M. Vorob'ev, V. M. Itskov, “Quasi-modes corresponding to the stable type of conditionally periodic motion”, Mat. Zametki, 55:5 (1994),  36–42  mathnet  mathscinet  zmath; Math. Notes, 55:5 (1994), 461–465  isi
10. Yu. M. Vorob'ev, R. Flores Espinoza, “Transversally-maximal algebras of infinitesimal Poisson automorphisms”, Uspekhi Mat. Nauk, 49:6(300) (1994),  201–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:6 (1994), 223–224  isi
1992
11. Yu. M. Vorob'ev, M. V. Karasev, “Quasimodes generated by the characters of a dynamical group and deformation of the Kirillov form”, Funktsional. Anal. i Prilozhen., 26:1 (1992),  71–73  mathnet  mathscinet  zmath; Funct. Anal. Appl., 26:1 (1992), 57–59  isi
1990
12. Yu. M. Vorob'ev, “The complex Maslov germ generated by a linear connection”, Mat. Zametki, 48:6 (1990),  29–37  mathnet  mathscinet  zmath; Math. Notes, 48:6 (1990), 1191–1197  isi
13. Yu. M. Vorob'ev, S. Yu. Dobrokhotov, “Basis systems on the torus generated by finite-zone integration of the Korteweg–de Vries equation”, Mat. Zametki, 47:1 (1990),  47–61  mathnet  mathscinet  zmath; Math. Notes, 47:1 (1990), 32–41  isi
1988
14. Yu. M. Vorob'ev, S. Yu. Dobrokhotov, “Completeness of the system of eigenfunctions of a nonelliptic operator on the torus, generated by a Hill operator with a finite-zone potential”, Funktsional. Anal. i Prilozhen., 22:2 (1988),  65–66  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:2 (1988), 137–139  isi
15. Yu. M. Vorob'ev, M. V. Karasev, “Poisson manifolds and the schouten bracket”, Funktsional. Anal. i Prilozhen., 22:1 (1988),  1–11  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:1 (1988), 1–9  isi
1987
16. Yu. M. Vorob'ev, M. V. Karasev, “Corrections to the classical dynamics and to the quantization conditions arising in the deformation of Poisson brackets”, Dokl. Akad. Nauk SSSR, 297:6 (1987),  1294–1298  mathnet  mathscinet  zmath; Dokl. Math., 36:3 (1988), 594–598
1984
17. Yu. M. Vorob'ev, S. Yu. Dobrokhotov, V. P. Maslov, “Quasiclassical approximation for the models of spin-spin interaction on the one-dimensional lattice”, Zap. Nauchn. Sem. LOMI, 133 (1984),  63–76  mathnet  mathscinet  zmath
1983
18. Yu. M. Vorob'ev, S. Yu. Dobrokhotov, “Quasiclassical asymptotic behaviors for discrete models of electron-phonon interaction: Maslov's method and the adiabatic approximation”, TMF, 57:1 (1983),  63–74  mathnet  mathscinet; Theoret. and Math. Phys., 57:1 (1983), 993–1001  isi
19. Yu. M. Vorob'ev, S. Yu. Dobrokhotov, “Quasiclassical quantization of the periodic Toda chain from the point of view of Lie algebras”, TMF, 54:3 (1983),  477–480  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 54:3 (1983), 312–314  isi

Presentations in Math-Net.Ru
1. Проблема линеаризации и нормальные формы в пуасоновой геометрии
Yu. M. Vorob'ev
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
June 22, 2006

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020